# SDR ASAA2017102422378

- Difficulty date: October 24, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 38,046 hours, 11,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SURROUND, FWD SHIELD STA 767-794 IS CORRODED. GROUNDED - YES. REMOVED CORROSION FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1, ORIGINAL MAT THICKNESS IS .050. REMAINING IS .043, REMOVED .007. REMOVED AND INSTALLED NEW SHIELD IAW DWG 146A0081, REV= - AND SRM 51-40-02.
